# SDR CALA2024072602106

- Difficulty date: July 21, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 65,992 hours, 28,933 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS INDICATION OF WATER INGRESS, VISIBLE AREA 2 INCH ES DIA, 71 INCHES FROM IB EDGE, 13 INCHES FROM AFT EDGE, EXTENDI NG UNDER LIGHTENING STRIP, GEN BY MECH V892444 REPAIRED L/H ELEVATOR UPPER SKIN 71 IN FROM I/B 13IN FROM T/E ZO NE A 2 IN DIS IAW A319 SRM 55-21-11-300-004 CATEGORY A REPAIR, A CMP BY SUPER V061767, MECH V080675, INSP BY V078632
